The TruncatedSeries Package for Solving Linear Ordinary Differential Equations Having Truncated Series Coefficients

Sergey A. Abramov, Denis E. Khmelnov, Anna A. Ryabenko. The TruncatedSeries Package for Solving Linear Ordinary Differential Equations Having Truncated Series Coefficients. In Robert M. Corless, J├╝rgen Gerhard, Ilias S. Kotsireas, editors, Maple in Mathematics Education and Research - 4th Maple Conference, MC 2020, Waterloo, Ontario, Canada, November 2-6, 2020, Revised Selected Papers. Volume 1414 of Communications in Computer and Information Science, pages 19-33, Springer, 2020. [doi]

Abstract

Abstract is missing.